Anabolics
Search More Than 6,000,000 Posts
Results 1 to 5 of 5

Thread: help please

  1. #1
    iluvttokyo is offline Junior Member
    Join Date
    Nov 2001
    Location
    nj
    Posts
    123

    help please

    I just shot my 3rd shoot of sust deca combo, i know the normal pain but my ass is really killin, its very swollen, their isnt a diff in color the shot was on mon and the swellin started today what do i do, vets and mods please help anythin will be appreciated.

  2. #2
    KeyMastur is offline VET
    Join Date
    Sep 2001
    Posts
    7,435
    Dude, you're fine. Just feelin some side effects of the sus. I actually had to stop the Sus b/c the pain was getting way too bad. Everytime I shot it in my ass it would swell up huge within the next few days. Hurt like hell to run b/c it would jiggle, and hurt like a bitch to sit down comfortably. I even tried switching to my leg for 1 shot, but hell, that was a huge mistake. Had a damn limp for about 5 days. You're fine, just the price to pay for using the Sus is a lot of pain to deal with.

  3. #3
    dane26's Avatar
    dane26 is offline Retired Moderator
    Join Date
    Aug 2001
    Location
    Zoo-York
    Posts
    2,532
    if it's not warm, then it should be ok. if it's warm, you have an abcess. you may still have an infection, but more than likely it's just sus pain

  4. #4
    4plates's Avatar
    4plates is offline Banned
    Join Date
    Aug 2001
    Posts
    178
    boo hoo ya little mary!
    j/k bro the shit hurts. its the price thats been paid by many.
    nothing a tylenol wont help though.

  5. #5
    pureanger is offline Senior Member
    Join Date
    Nov 2001
    Location
    Back from Hell
    Posts
    1,821
    4Plates gotta laugh nice post

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •